# SDR LR7A9914

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 797 RING FRAME CORRODED AT FROM BL 5.0L TO BL 10.0R.  REPAIRED WITH ANGLE INSTALL IAW SPAR MPP L100-404-99-017.  LAC MEA 382-53-9-018.
